On convergence of SOR methods for nonsmooth equations

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)


We study the choice of relaxation parameters ω for convergence of the SOR Newton method and the SOR method for the system of equations F(x)=0 in a unified framework, where F is strongly monotone, locally Lipschitz continuous but not necessarily differentiable. Applications to non-smooth Dirichlet problems are discussed.
Original languageEnglish
Pages (from-to)81-92
Number of pages12
JournalNumerical Linear Algebra with Applications
Issue number1
Publication statusPublished - 1 Jan 2002
Externally publishedYes


  • Convergence
  • Non-smooth analysis
  • Nonlinear SOR methods

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics

Cite this